# SDR UALA2012022901263

- Difficulty date: February 28, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 62,919 hours, 8,925 cycles
- Engine: Pwa PW40903
- System (JASC): 4920 · APU Core Engine
- Part: Gearbox
- Condition: Leaking
- Location: Apu
- Component: Apu
- Component part number: 38005501
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

APU GENERATOR HAS EXTERNAL OIL LEAK.  REMOVED GENERATOR PER MM UP TO BUT NOT INCLUDING TASK 5 OR FILTER CHECK PER NOTE AT THE TOP OF PAGE 403 OF MM (FILTER NOT CHECKED YET).  REPLACED GENERATOR WITH ROBBED GEN RAN APU FOUND OIL LEAKING FROM HAIRLINE CRACK IN GEAR BOX.  REPLACED APU, OPS AND LEAK CHECK OKAY.
